# SDR AALA20050319

- Difficulty date: May 10, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT COMAT 371 FIRST CLASS GALLEY MODULES INOPERATIVE.  FOUND LIGHT ASSEMBLY BY COMAT 371 SHORTING EMERGENCY LIGHT POWER SUPPLY.  REPLACED EMERGENCY LIGHT AND BATTERY PACK FOR EMERGENCY LIGHT AT COMAT 371 FIRST CLASS CALLEY MODULES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
